Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 1


Published
on

January 1, 2016


Pages

81-84


DOI

Article

On Sums of Odd and Even Terms of the Fibonacci Sequence

Check for updates


Authors

Yashwant K. Panwar* Affiliation:
Department of Mathematics, Mandsaur Institute of Technology, Mandsaur, India
and V. K. Gupta Affiliation:
Department of Mathematics, Government Madhav Science College, Ujjain, India


Abstract

In this paper, we define some properties of sums of Fibonacci numbers. Also we present the sum of $s+1$ consecutive members of Fibonacci sequence and the same thing for even and for odd and their product of adjacent Fibonacci numbers. Mainly, Binet's formula will be used to establish properties of Fibonacci sequence.


Keywords

Fibonacci sequence, Lucas sequence, Binet's formula


Citation

Panwar, Y. K. & Gupta, V. K. (2016). On sums of odd and even terms of the fibonacci sequence. Journal of Analysis & Number Theory, 4(1), 81–84. https://doi.org/10.18576/jant/040112

Published by: Engineering Journals

Engineering Journals Logo